# SDR ASOA2016012814473

- Difficulty date: January 28, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BETWEEN BS 364 & 409 HAS CORROSION DAMAGE.    REMOVED AND REPLACED THE SEAT TRACK IAW REO 601R-53-00-055.
